MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Model Number 08057427190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ca2 calcium gen.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 1.57 mg/dl.The result was questioned which prompted the customer to repeat the sample.The sample was repeated on another analyzer and the result was 2.19 mg/dl.A new patient sample was collected and the calcium result was 2.26 mg/dl, which confirmed the repeat result.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event was found to be consistent with pre-analytical sample handling issues.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20603176
Report Number1823260-2024-03187
Device Sequence Number8144084
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057427190
Device Catalogue Number08057427190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown